# SDR USAA960220

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corroded
- Location: Bs 294.5-344
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH CORRODED AREAS AT CLIP NUT HOLES 'Z' ANGLE BS 294.5 TO BS 344 RBL 56.  REPAIRED PER SRM 51-10-1 AND BOEING DRAWING 65-45875.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
